# SDR IPXA2020081979159

- Difficulty date: August 16, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 21,662 hours, 13,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Condition: Inoperative
- Location: Evas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EVAS UNIT BLOWER W/N TESTREPLACED F/O'S EVAS UNIT REF AMM 25-69-00. TESTS GOOD
